Correct answer
Yes.
Yes. Some medicines can slow reflexes or cause dizziness or drowsiness and affect driving. They do not all have the same effects or always cause sleepiness. Read the driving section of the patient leaflet and consult a doctor or pharmacist about your treatment.
Full explanation free, no sign-up.
Practice more A2 licence questions
A self-check with exam-style questions on Risk factors. Free, no signup.
All options
No.
Yes, every medicine always causes drowsiness.
Yes.
The real exam in English is a translation of the Spanish original; compare both here.
Show the Spanish original
El consumo de medicamentos, ¿puede modificar la capacidad para conducir?
- No.
- Sí, todos los medicamentos provocan siempre somnolencia.
- Sí.(Correct answer)
Editorial status: editorially approved. This status does not certify legal review. Report a correction
Share this question
Keep studying
Related questions
- You're taking medication for a cold. Can the medication affect the way you ride your motorcycle?
- Can drinking beer containing alcohol affect motorcycle riding?
- Near pedestrians or cyclists, with an A1 or A2 motorcycle, you must:
- According to WHO, worldwide, how important are road traffic injuries in mortality among people aged 5–29?
- What should you do if you are dazzled by the lights of a vehicle travelling in the opposite direction?
- According to the accident section of the DGT Road Safety Manual (2026), when comparing straights and bends on interurban roads, on which layout do most crashes occur?